# SDR CALA2017052601590

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 48,323 hours, 16,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT THE R1 DOOR FLASHING ON AND OFF DURING FLIGHT.  REMOVED AND CLEANED THE LIGHT ASSY, CHECKED OK.
